MAUDE Adverse Event Report: AVANOS- IRVINE ON-Q PUMP WITH SELECT-A-FLOW AND ONDEMAND; ELASTOMERIC - COMBO DEVICE PRODUCT CODE

AVANOS- IRVINE ON-Q PUMP WITH SELECT-A-FLOW AND ONDEMAND; ELASTOMERIC - COMBO DEVICE PRODUCT CODE
Model Number CBI006
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.The device history record for lot 0202802229 was reviewed and the product was produced according to product specifications.All information reasonably known as of (b)(6) 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: 200 ml, flow rate: unknown, procedure: unknown, cathplace: unknown, infusion start time: unknown, infusion stop time: unknown.Avanos medical inc.Received a single report that referenced four different incidences, which were associated with separate units, involving four different patients.This is the third of four reports.Refer to 2026095-2018-00112 for the first report.Refer to 2026095-2018-00113 for the second report.Refer to 2026095-2018-00115 for the fourth report.It was reported that there was a fast flow event.It was alleged that the pump was filled with 200ml and finished 3 hour and 30 minutes faster than expected.No further information has been provided.

Brand Name
ON-Q PUMP WITH SELECT-A-FLOW AND ONDEMAND
Common Device Name
ELASTOMERIC - COMBO DEVICE PRODUCT CODE
Manufacturer (Section D)
AVANOS- IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key8008995
Report Number2026095-2018-00114
Device Sequence Number10805592
Product Code MEB
UDI-Device Identifier30680651134838
UDI-Public30680651134838
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2019
Device Model NumberCBI006
Device Catalogue Number101348303
Device Lot Number0202802229
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2018
Initial Report FDA Received Date10/26/2018
Patient Sequence Number1